Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So im finishing a 6 month course of low dose accutane this friday and will be taking vitamin b5 and using differin after taking my last pill. What do you think of this?

Share this post


Link to post
Share on other sites

I will be starting accutane 30 days from now which is also 30 yrs after I tried it for the first time. Ironic, maybe...anyway I'm curious as to how low of a dose you took. My derm want to try a low dose once or twice a week and then taper to once a month. I have tons of clogged pores that build on a daily basis that have not responded to anything for two straight years.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×